OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6533

Title: A-categorie e T-algèbre
Authors: Rossi, Fabio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fabio Rossi, "A-categorie e T-algèbre", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 156-168.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Abstract: Si assegnano dei teoremi di ``transfer'' di $A-propriet\grave{a}$ per $V-categorie$ di $T-algebre$ associate ad un'opportuna $V-monade$T su una $V-categoria\:\mathscr{A}.$
In this paper are given some ``transfer'' theorems of $A-propierties$ for $V-categories$ of $T-algebras$ associated to some $V-category\:\mathscr{A}.$
URI: http://hdl.handle.net/10077/6533
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:

File Description SizeFormat
RossiRendMat07.pdf780.55 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.